Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Canonical equations for non-linearized steady irrotational conical flow


Authors: J. H. Giese and H. Cohn
Journal: Quart. Appl. Math. 12 (1955), 351-360
MSC: Primary 76.1X
DOI: https://doi.org/10.1090/qam/69679
MathSciNet review: 69679
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.1X

Retrieve articles in all journals with MSC: 76.1X


Additional Information

DOI: https://doi.org/10.1090/qam/69679
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society